# SDR ASAA2022052138416

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 48,676 hours, 14,189 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3205490050
- Part serial: EM170200
- Condition: Failed
- Location: #2 Engine
- Part time: 48,686 hours, 14,191 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #2 VIBRATION INDICATOR DISAPPEARED INFLIGHT. GROUNDED - YES. ACCOMPLISHED AAVM SYSTEM BITE TEST, "N2 TACHO LOSS E2" LOGGED REF B737-800 AMM 77-31-00-970-803-F00 AND B737-800 FIM 77-31 TASK 801. TROUBLESHOOT PER FIM 77-31 TASK 805, B737-800 WDM 77-31-21 AND 77-12-21, FOUND T422 , N2 SPEED SENSOR INTERNAL RESISTANCE FAILS. REMOVED AND REPLACED #2 ENGINE N2 SPEED SENSOR REF AMM 77-11-02/401. RUN THE ENGINE AT IDLE-POWER AND PERFORMED LEAK CHECK, NO LEAK NOTED. EEC BITE CHECK GOOD. NO FAULT NOTED AT THIS TIME. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION GOOD.
